Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 212
HTML articles powered by AMS MathViewer

Integrability of infinite sums of independent vector-valued random variables
Naresh C. Jain and Michael B. Marcus PDF
Trans. Amer. Math. Soc. 212 (1975), 1-36
Well-ordering of certain numerical polynomials
William Yu Sit PDF
Trans. Amer. Math. Soc. 212 (1975), 37-45
Finite projections in tensor product von Neumann algebras
George A. Elliott PDF
Trans. Amer. Math. Soc. 212 (1975), 47-60
Integration of functions with values in locally convex Suslin spaces
G. Erik F. Thomas PDF
Trans. Amer. Math. Soc. 212 (1975), 61-81
The structure of semiprimary and Noetherian hereditary rings
John Fuelberth and James Kuzmanovich PDF
Trans. Amer. Math. Soc. 212 (1975), 83-111
Symplectic homogeneous spaces
Shlomo Sternberg PDF
Trans. Amer. Math. Soc. 212 (1975), 113-130
Minimal complementary sets
Gerald Weinstein PDF
Trans. Amer. Math. Soc. 212 (1975), 131-137
The Wedderburn principal theorem for generalized alternative algebras. I
Harry F. Smith PDF
Trans. Amer. Math. Soc. 212 (1975), 139-148
Inequalities for a complex matrix whose real part is positive definite
Charles R. Johnson PDF
Trans. Amer. Math. Soc. 212 (1975), 149-154
Equivariant homology theories on $G$-complexes
Stephen J. Willson PDF
Trans. Amer. Math. Soc. 212 (1975), 155-171
On the existence of a universal germ of deformations for elliptic pseudogroup structures on compact manifolds
Suresh H. Moolgavkar PDF
Trans. Amer. Math. Soc. 212 (1975), 173-197
$C^*$-algebras with Hausdorff spectrum
John W. Bunce and James A. Deddens PDF
Trans. Amer. Math. Soc. 212 (1975), 199-217
Semigroups with a dense subgroup
W. S. Owen PDF
Trans. Amer. Math. Soc. 212 (1975), 219-228
Singularity subschemes and generic projections
Joel Roberts PDF
Trans. Amer. Math. Soc. 212 (1975), 229-268
The spectral sequence of a finite group extension stops
Leonard Evens PDF
Trans. Amer. Math. Soc. 212 (1975), 269-277
On properties of the approximate Peano derivatives
Bruce S. Babcock PDF
Trans. Amer. Math. Soc. 212 (1975), 279-294
Units and periodic Jacobi-Perron algorithms in real algebraic number fields of degree $3$
Leon Bernstein PDF
Trans. Amer. Math. Soc. 212 (1975), 295-306
On sum-free subsequences
S. L. G. Choi, J. Komlós and E. Szemerédi PDF
Trans. Amer. Math. Soc. 212 (1975), 307-313
On commutators of singular integrals and bilinear singular integrals
R. R. Coifman and Yves Meyer PDF
Trans. Amer. Math. Soc. 212 (1975), 315-331
Stable equivalence for some categories with radical square zero
Idun Reiten PDF
Trans. Amer. Math. Soc. 212 (1975), 333-345
On finite Hilbert transforms
Kevin F. Clancey PDF
Trans. Amer. Math. Soc. 212 (1975), 347-354
On some real hypersurfaces of a complex projective space
Masafumi Okumura PDF
Trans. Amer. Math. Soc. 212 (1975), 355-364
The trigonometric Hermite-Birkhoff interpolation problem
Darell J. Johnson PDF
Trans. Amer. Math. Soc. 212 (1975), 365-374
Existence and uniqueness theorems for Riemann problems
Tai Ping Liu PDF
Trans. Amer. Math. Soc. 212 (1975), 375-382
Smooth locally convex spaces
John Lloyd PDF
Trans. Amer. Math. Soc. 212 (1975), 383-392
On all kinds of homogeneous spaces
Gerald S. Ungar PDF
Trans. Amer. Math. Soc. 212 (1975), 393-400
Iterated nontangential limits
K. Gowrisankaran PDF
Trans. Amer. Math. Soc. 212 (1975), 401-402
On the fixed point indices and Nielsen numbers of fiber maps on Jiang spaces
Jingyal Pak PDF
Trans. Amer. Math. Soc. 212 (1975), 403-415
Addendum to: “Behnke-Stein theorem for analytic spaces” (Trans. Amer. Math. Soc. 199 (1974), 317–326)
Alessandro Silva PDF
Trans. Amer. Math. Soc. 212 (1975), 417-418